# SDR ASAA1058522

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 10,958 hours, 3,593 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAE4F
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 78128007 FAILED STEP 1D (8).  REMOVED AND REPLACED RELAY R55 BOOST PUMP CTR TANK RIGHT GFI RELAY REF WDM 28 23 11.  COMPLIED WITH ACCOMPLISHMENT OF T/C 7812007.  ALL STEPS PASSED.  SEAMC NOTIFIED.
